MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿ Coronary Dilatation Catheter; Catheters, Transluminal Coronary Angioplasty, Percutaneous

ABBOTT VASCULAR INC. NC TREK NEO¿ Coronary Dilatation Catheter; Catheters, Transluminal Coronary Angioplasty, Percutaneous
Model Number 1400225-15
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified, moderately tortuous lesion in the left anterior descending artery with a 2.25x15mm nc trek neo rx balloon catheter.Reportedly, resistance was encountered against the lesion when advancing the balloon.Upon initial inflation, the balloon ruptured at 6 atmospheres.The procedure was continued using another balloon.There were no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
NC TREK NEO¿ Coronary Dilatation Catheter
Common Device Name
Catheters, Transluminal Coronary Angioplasty, Percutaneous
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
Abbott Vascular Costa Rica, Reg # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50885884
Report Number2024168-2026-03698
Device Sequence Number21317150
Product Code LOX
UDI-Device Identifier08717648232367
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400225-15
Device Catalogue Number1400225-15
Device Lot Number60128G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown